# SDR 2009FA0000146

- Difficulty date: February 12, 2009
- Submitted: February 27, 2009
- Operation: General aviation
- Aircraft: N4740K
- Make and model: Cessna P210N
- Aircraft serial: P21000271
- System (JASC): 3200 · Landing Gear System
- Part: Torque Link
- Part number: 12434252
- Condition: Bent
- Location: Landing Gear
- Part time: 4,875 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WE ARE FINDING SEVERAL DEFECTIVE UPPER TORQUE LINKS BENT, CRACKED OR BOTH WITH INCREASING POTENTIAL FOR FAILURE.  (K)
